# SDR CA060129015

- Difficulty date: January 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Braero BAE1251000
- Engine: Pwa PW305B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 31B576201
- Condition: Fractured
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) FOLLOWING TAKEOFF, THE ENGINE FIRE WARNING ANNUNCIATED AND THE ENGINE WAS REPORTED TO BE (TRAILING SMOKE).  THE ENGINE WAS SHUTDOWN IN FLIGHT, AN EMERGENCY DECLARED AND THE FLIGHT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED NO EVIDENSE OF FLUID LOSS OR FIRE. A BLEED VALVE PNEUMATIC TUBE WAS FOUND FRACTURED. (TC NR 20060129015)
